# SDR SIMA20120819005

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 24,843 hours, 21,804 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Drain
- Condition: Clogged
- Location: Water Collector
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, REACHING ACCELERATION ALTITUDE RECEIVED A LAVATORY SMOKE INDICATION ON THE EICAS.  RAN LAVATORY SMOKE CHECKLIST, FLIGHT ATTENDANT INVESTIGATED LAVATORY.  NO SMOKE WAS FOUND.  FLIGHT ATTENDANT REPORTED THAT A WHITE COLOR MIST WAS COMING FROM THE FLOOR VENTS AT ROW 8 AND IT SMELLED LIKE A WET MOLDY SOCK.  CREW DECLARED AN EMERGENCY AND RETURNED FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORM EM-72-034R4.  NO ODOR NOTED.  PERFORM OPS CHECK OF LAVATORY SMOKE DETECTOR SYS IAW 26-14-00.  OPS CHECKED GOOD. FOUND WATER COLLECTOR CLOGGED, UNCLOGGED DRAIN IAW 21-51-05.  FOUND RECIRCULATION MUFFLER LOOSE,  SECURED IAW 21-24-02.  AIRCRAFT RETURNED TO SERVICE.
